# SDR UALA2010111004170

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,456 hours, 8,451 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CTR HYD LEAK, FLIGHT DIVERTED. CENTER HYD QTY DROPPING TO .49. REFILL EICAS CENTER HYD SYS TURNED OFF. LEAKING O-RING ON RT CENTER HYDRAULIC ACCMP WAS CHANGED.
